# SDR SWAA2022020128476

- Difficulty date: December 22, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF UPPER SURFACE IS DELAMINATED / FABRICATED NEW PANEL 241DF USING BMS 4-223 TV2 LOT # 1301132-1 IAW SRM 53-00-50-2R-0 PARA 4 TABLE 204. LOCATED; DRILLED & INSTALLED INSERTS USING BMS5-107 LOT # AK7GP4949K & PART MARKED IAW DWG 144A5810-127 & BAC 5085. INSTALLED BMS8-283 IAW DWG 144A5810-127 & SRM 53-0050-2R-0 PARA 1 NOTE. 57663U 28DEC17
